# SDR 11012005A

- Difficulty date: October 28, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N243CJ
- Make and model: Beech 1900D
- Aircraft serial: UE43
- Aircraft time: 20,162 hours, 31,223 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Part number: 5038912121
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, LEFT ENGINE AUTOFEATHER LIGHTS LIGHTS EXTINGUISHED WITH POWER AT 3750 TORQUE.  REMOVED AND REPLACED LT ENGINE AUTOFEATHER PRESSURE SWITCH PN 50-389121-21, SN ON 10015, SN OFF UNKNOWN.
